6 doctors weighed in:

Could tamoxifen cause a feeling of mice running up and down your legs?

6 doctors weighed in
Dr. Pedro Hernandez
Internal Medicine - Geriatrics
2 doctors agree

In brief: Tamoxifen

Tamoxifen can cause bone pain but what you describe is most likely restless leg syndrome or a peripheral neuropathy which is not common in tamoxifen users.

In brief: Tamoxifen

Tamoxifen can cause bone pain but what you describe is most likely restless leg syndrome or a peripheral neuropathy which is not common in tamoxifen users.
Dr. Pedro Hernandez
Dr. Pedro Hernandez
Thank
Dr. Peter Lydon
Surgery
2 doctors agree

In brief: Unlikely

Tamoxifen should not do this.
You could possibly have restless legs syndrome. Discuss this with your doctor.

In brief: Unlikely

Tamoxifen should not do this.
You could possibly have restless legs syndrome. Discuss this with your doctor.
Dr. Peter Lydon
Dr. Peter Lydon
Thank
Dr. Richard Orr
Surgery - Oncology
2 doctors agree

In brief: Not likely

I have prescribed tamoxifen to several hundred women and have never heard any of them complain of that particular symptom. Main common symptoms are hot flashes and other menopausal symptoms, occasional nausea or upset stomach.

In brief: Not likely

I have prescribed tamoxifen to several hundred women and have never heard any of them complain of that particular symptom. Main common symptoms are hot flashes and other menopausal symptoms, occasional nausea or upset stomach.
Dr. Richard Orr
Dr. Richard Orr
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
13 years in practice
468K people helped
Continue
108,000 doctors available
Read more answers from doctors